MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C); CARBON-DIOXIDE

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C); CARBON-DIOXIDE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported they obtained erroneously elevated carbon dioxide, concentrated (co2_c, lot 150010) results on sixty-one (61) patient samples on an atellica ch 930 analyzer.The erroneously elevated results were reported to the physician(s), and the results were not questioned.The same samples were reprocessed on alternate atellica ch 930 analyzers s/n (b)(6) and s/n (b)(6).Lower results were obtained, considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated co2_c results.
 
Additional Manufacturer Narrative
An outside the united states customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding erroneously elevated carbon dioxide, concentrated (co2_c) results on sixty-one (61) patient samples on an atellica ch 930 analyzer.Siemens healthcare diagnostics service operations support (sos) evaluated the information provided by the customer, the available instrument data and concluded the investigation of the event.Sos determined that the probable cause of the elevated co2_c results generated on (b)(6) 2025 is an atypical pack calibration performed on (b)(6) 2025.Quality control (qc) was out of range after this calibration.The atypical calibration was not manually invalidated by the operator and was used on (b)(6) 2025.The co2_c pack was discarded by the customer.The cause of the atypical calibration is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.

Brand Name
ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C)
Common Device Name
CARBON-DIOXIDE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive, po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
511 benedict ave.
tarrytown, NY 10591
7372808688
MDR Report Key23604315
Report Number2432235-2025-00295
Device Sequence Number9849190
Product Code KHS
UDI-Device Identifier00630414595900
UDI-Public(01)00630414595900(10)150010(17)260113
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100289
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2026
Device Model NumberN/A
Device Catalogue Number11097521
Device Lot Number150010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown